The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (667 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 3, 1988, pp. 241–246
DOI: 10.4171/ZAA/302

Published online: 1988-06-30

Uniqueness of the Solution of an lnverse Problem for a Quasilinear Parabolic Equation in Divergence Form

Siegfried Dümmel[1] and Sybille Handrock-Meyer[2]

(1) Technische Universität Chemnitz, Germany
(2) Technische Universität Chemnitz, Germany

The quasilinear parabolic differential equation $u_t = \mathrm {div} (a (u) \mathrm {grad} u)$ with a constant initial condition and a boundary condition of the first kind is considered where $a$ is a positive analytic function of $u$. Under some additional assumptions on u a uniqueness theorem for the determination of the coefficient a is proved.

No keywords available for this article.

Dümmel Siegfried, Handrock-Meyer Sybille: Uniqueness of the Solution of an lnverse Problem for a Quasilinear Parabolic Equation in Divergence Form. Z. Anal. Anwend. 7 (1988), 241-246. doi: 10.4171/ZAA/302